# SDR MZZA98227

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6531773
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON BS 1183 BULKHEAD REINFORCEMENT CHORD AT BS 1176.9 LBBL 64.  THE CORRODED REINFORCEMENT CHORD FROM LBBL 32.75 TO OUTBOARD WAS TRIMMED OUT AND REPLACED WITH NEW SEGMENT CHORD PER CMI EC/RA NR 5310-0155 DATED 9-5-90.  (M)
